A 18-year-old female asked:
this was my 3rd time ever doing meth. i injected it and my vein has bludged up and is a red color and has became longer. what could this be?
1 doctor answer
Dr. Ed Friedlander answered
44 years experience Pathology
Phlebitis: Please don't do this any more. You're smart enough to have found HealthTap; you're smart enough to move on and leave the "friends" who did this with you behind. The vein is inflamed and may be thrombosed. If it's not better tomrrow, get seen. If you feel you can't stop doing meth on your own, please talk with your personal physician. I'm really glad you wrote -- let's start a better life.
Answered on Jul 16, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I found a bump on my inner thigh that is a purple green color and hard when you press on it what could this be
My urine is a neon yellow color and i dont take vitaminswhat could cause this and should i be worried i drink water and eat ice allday long
My son is 3 within last 3 weeks his private area has become swollen and red what could this be he was fine when he went to daycare today
I have a small circular red bump with a little scab on my arm that itches i was wondering what it could possibly be and what should i do
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month